I have been on avapro 150mg.for about 3 months,my hair is falling out. I use to have very thick hair and now it is very thin. I would like to stop the avapro but it does help mt blood pressure.
2 Jun 2010
It has been reported that possible side effects for people taking Avapro (irbesartan). Hair loss, however, does not appear to be one of them. In clinical studies, hair loss was not reported as either a common or rare side effect of Avapro. However, hair loss has been reported as a rare side effect with other angiotensin II receptor blockers (the class of medicines that Avapro is part of).
However you could ask your doc./pharmacist for an alternate med, hope this helps? Best of luck. I too take meds for hypertension & 'am bald.
- Avapro Information for Consumers
- Avapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Avapro for approximately 9 years. I'm only on one other medication to treat gerd. I tried other blood pressures medications last ...
1 answer • 21 Feb 2011
I have heard that in some situations hair loss is experienced while on bisoprolol.I have been on it for about 1 1/2 years. I am a female and my hair ...
0 answers • 21 Feb 2012
1 answer • 6 May 2012
I am 41 years old an Hr professional female ,single and virgin.I never had been suffred from high Blood Pressure.The normal rating of Blood pressure ...
3 answers • 17 Apr 2013